Hi. I've been experiencing severe pain in my left testicle, for the past eighteen months. I recently was diagnosed with calcification on the left kidney and there was also a trace of blood in my urine. A couple of weeks ago, I underwent a flexible cystoscopy and everything was "normal".
Unfortunately, the testicular pain is unbearable and it has become so bad, that my GP has prescribed me morphine.
Could the calcification be causing this pain and if so, what can be done about it ? I really am desperate for help. .
Since your cystoscopy is clear, I would think that the testicular pain is not related to the kidney stone. Also, eighteen months is a very long period to have continued with severe testicular pain and you should get it checked up by a urologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.